# SDR 99ZZZX2627

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ISP - FLT 4245 - BAGGAGE SMOKE INDICATION CAME ON IN-FLIGHT.  CREW DISCHARGED FIRE EXTINGUISHERS.  INSPECTED BAGGAGE COMPARTMENT AND VERIFIED EVENT AS A FALSE WARNING.  ISSUED MEL AGAINST THE BAGGAGE SMOKE DETECTION SYSTEM PER MEL 26-15.  REMOVED AND REPLACED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS.  FUNCTIONAL CHECK GOOD.  MEL ITEM RESTORED ON 5-13-99.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR SIMA991235.
